Alert archive / North Carolina / Freeze Warnings in 2016
Freeze Warning 3, NWS Raleigh, NC
NWS Raleigh, NC issued this freeze warning at Nov 12, 2016, 1:55 PM EST for 31 counties in North Carolina. It took effect at Nov 13, 2016, 12:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2016, 1:55 PM EST (18:55 UTC)
- In effect from
- Nov 13, 2016, 12:00 AM EST
- Expired
- Nov 13, 2016, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -104 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
967 WWUS72 KRAH 121855 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 155 PM EST SAT NOV 12 2016 ...FREEZING TEMPERATURES EXPECTED ACROSS CENTRAL NORTH CAROLINA TONIGHT... NCZ007>011-021>028-038>043-073>078-083>086-088-089-130500- /O.UPG.KRAH.FZ.A.0003.161113T0500Z-161113T1400Z/ /O.NEW.KRAH.FZ.W.0003.161113T0500Z-161113T1400Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL... OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA... WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS... PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO... LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL... CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT... INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON... RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON... THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY... SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY... SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON... COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER... TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO... SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS... SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN... ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER... LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM... HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH... ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...FORT BRAGG...CLINTON 155 PM EST SAT NOV 12 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...AS LOW AS 28-32 DEGREES, WITH SOME MID 20S POSSIBLE ACROSS THE PIEDMONT. * TIMING...BETWEEN MIDNIGHT AND SUNRISE SUNDAY MORNING. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. IMPACTS WILL BE GREATEST ACROSS THE PIEDMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONSIDER BRINGING SENSITIVE POTTED PLANTS INDOORS AND COVERING SENSITIVE OUTDOOR PLANTS WITH FABRIC... OLD BED SHEETS... BURLAP... OR CLOTH FOR PROTECTION IN CASE OF SUB-FREEZING TEMPERATURES TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
3 follow-up statements
012 WWUS72 KRAH 130203 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 903 PM EST SAT NOV 12 2016 ...SUB FREEZING TEMPERATURES EXPECTED ACROSS CENTRAL NORTH CAROLINA OVERNIGHT... NCZ007>011-021>028-038>043-073>078-083>086-088-089-131400- /O.CON.KRAH.FZ.W.0003.161113T0500Z-161113T1400Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL... OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA... WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS... PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO... LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL... CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT... INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON... RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON... THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY... SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY... SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON... COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER... TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO... SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS... SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN... ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER... LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM... HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH... ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...FORT BRAGG...CLINTON 903 PM EST SAT NOV 12 2016 ...FREEZE WARNING REMAINS IN EFFECT OVERNIGHT TO 9 AM EST SUNDAY... * TEMPERATURES...AS LOW AS 28-32 DEGREES... WITH SOME MID 20S POSSIBLE ACROSS THE PIEDMONT. * TIMING...BETWEEN MIDNIGHT AND SUNRISE SUNDAY MORNING. * IMPACTS...COLD SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. IMPACTS WILL BE GREATEST ACROSS THE PIEDMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONSIDER BRINGING COLD SENSITIVE POTTED PLANTS INDOORS AND COVERING OUTDOOR PLANTS WITH FABRIC... OLD BED SHEETS... BURLAP... OR CLOTH FOR PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
120 WWUS72 KRAH 130820 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 320 AM EST SUN NOV 13 2016 ...SUB FREEZING TEMPERATURES EXPECTED ACROSS CENTRAL NORTH CAROLINA THIS MORNING... NCZ007>011-021>028-038>043-073>078-083>086-088-089-131400- /O.CON.KRAH.FZ.W.0003.000000T0000Z-161113T1400Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL... OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA... WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS... PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO... LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL... CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT... INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON... RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON... THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY... SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY... SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON... COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER... TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO... SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS... SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN... ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER... LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM... HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH... ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...FORT BRAGG...CLINTON 320 AM EST SUN NOV 13 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * TEMPERATURES...AS LOW AS 28-32 DEGREES... WITH SOME MID 20S POSSIBLE ACROSS THE PIEDMONT. * TIMING...THROUGH SUNRISE SUNDAY MORNING. * IMPACTS...COLD SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. IMPACTS WILL BE GREATEST ACROSS THE PIEDMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONSIDER BRINGING COLD SENSITIVE POTTED PLANTS INDOORS AND COVERING OUTDOOR PLANTS WITH FABRIC... OLD BED SHEETS... BURLAP... OR CLOTH FOR PROTECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
848 WWUS72 KRAH 131356 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 856 AM EST SUN NOV 13 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM... NCZ007>011-021>028-038>043-073>078-083>086-088-089-131500- /O.EXP.KRAH.FZ.W.0003.000000T0000Z-161113T1400Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...BUSHY FORK...CONCORD...ROXBORO...SURL... OXFORD...BUTNER...CREEDMOOR...DABNEY...HENDERSON...NORLINA... WISE...AFTON...WARRENTON...LAKE GASTON...ROANOKE RAPIDS... PFAFFTOWN...STANLEYVILLE...WINSTON-SALEM...GREENSBORO... LAKE TOWNSEND...HIGH POINT...BURLINGTON...GRAHAM...CHAPEL HILL... CARRBORO...BETHESDA...DURHAM...RESEARCH TRIANGLE...PILOT... INGLESIDE...LOUISBURG...FRANKLINTON...NASHVILLE...AVENTON... RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT...LEXINGTON... THOMASVILLE...ASHEBORO...ULAH...ARCHDALE...TRINITY...HASTY... SILER CITY...BYNUM...MONCURE...PITTSBORO...RALEIGH...CARY... SMITHFIELD...CLAYTON...FLOWERS...SELMA...BENSON... COATS CROSSROADS...NEW HOPE...WILSON...ALBEMARLE...PLYLER... TROY...BISCOE...MOUNT GILEAD...PEKIN...BADIN LAKE...ELDORADO... SOUTHERN PINES...PINEHURST...ABERDEEN...EAGLE SPRINGS... SEVEN LAKES...CUMNOCK...GUM SPRINGS...SANFORD...TRAMWAY...DUNN... ANDERSON CREEK...TIMBERLAKE...DUNCAN...ERWIN...ANGIER... LILLINGTON...GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM... HAMLET...EAST ROCKINGHAM...LAUREL HILL...LAURINBURG...ANTIOCH... ASHLEY HEIGHTS...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...FORT BRAGG...CLINTON 856 AM EST SUN NOV 13 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... MORNING LOWS WERE IN THE 20S AND LOWER 30S THIS MORNING. TEMPERATURES WILL RISE ABOVE FREEZING BY 930 AM AND THEREFORE THE FREEZE WARNING IS OVER. THIS ENDS THE GROWING SEASON ACROSS CENTRAL NORTH CAROLINA. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this freeze warning went out at Nov 12, 1:40 PM EST, 15 minutes earlier.
Area forecast discussion, Nov 12, 1:40 PM EST, 15 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 140 PM EST Sun Nov 12 2016 .SYNOPSIS... Canadian high pressure will build into the region from the northwest today, briefly settle over western North Carolina and upstate South Carolina tonight, then gradually weaken during the day Sunday as a potent upper level disturbance approaches from the west and an associated low pressure system develops along the Carolina coast. && .NEAR TERM /TODAY THROUGH SUNDAY/... As of 940 AM Saturday... Little change to the daytime forecast. 1030mb high pressure continues to build in from the north and northwest, while an elongated shear axis drops across the Tenn Valley and Carolinas. Strong low-level flow, 40-50kt at 925mb per VWP and wind profiler data, will abate as cold advection weakens today, but some wind gusts to 20kt will continue through midday. High clouds across SC and southeast NC will be shunted south of the area as the shear axis slowly continues south, yielding sunny skies and highs well below normal, 52-28. -BS Tonight: The low temperature forecast tonight has become complicated by several factors, including 1) a tighter MSLP gradient along the Carolina coast which may allow a light NE wind to persist in the southeast Coastal Plain and 2) an increased potential for mid/upper level cloud cover assoc/w precipitation developing upstream over GA/SC in response to DPVA attendant an amplifying upper level low (tracking east toward southwest NC/northern GA) and strengthening warm advection along the Southeast coast. Although MOS guidance continues to indicate lows ranging from the upper 20s to lower 30s, MOS has warmed several degrees from prior guidance and forecast soundings from both the GFS/NAM show a weak nocturnal inversion over all of central NC with temperatures bottoming out in the lower/mid 30s. Given the dynamic nature of the synoptic pattern characterized by rapidly changing height/wind fields over the Southeast CONUS and all model guidance indicating precip developing upstream over GA/SC between 06-12Z Sunday, sufficient uncertainty is present to leave the Freeze Watch in place at this time. Sunday: Expect increasing cloud cover from SW-NE during the day, becoming overcast during the afternoon (SW) and evening (NE) with a chance for light rain during the late afternoon in the Southwest Piedmont. Expect highs in the 50s, warmest in the NE Coastal Plain and coolest in the Southwest Piedmont where temps may actually fall /wetbulb/ in assoc/w precip during the late afternoon. -Vincent && .SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/... As of 140 PM Saturday... Strong frontogenesis associated with the closed upper low moving east out of the Tennessee Valley will produce enhanced lift along a pronounced h85 warm frontal zone across the southern tier of central NC Sunday night. Precipitable water increases in southeast flow into the frontal zone towards 00z and expect precip to overspread the south before midnight...will increase PoPs to likely and this is probably low. The front lifts north rather quickly as the upper low begins to lift northeast after crossing the mountains overnight. Will shift the focus of likely PoPs to the northern tier and spread more widely to the east where the inverted surface trof will provide a second zone of enhanced rain. As the low lifts out...showers will persist in the east Monday morning...tapering off over all but the northeast by mid afternoon. Rainfall amounts should be fairly significant and widespread...>1/4 inch across most of the area and potentially >1/2 inch in the east. Mins on Sunday night will be relatively mild...lower 40s. Highs Monday are more problematic, with cooler highs...mid 50s...generally across the north...and especially northeast where rain will persist longer in the day. Highs across the south will only reach around 60 due to cloudiness...but an earlier breakout in the dry slot could allow insolation to bump the numbers up a category or so. Expect skies to progressively clear from the southwest Monday night...with mostly clear skies after midnight. Weak cool air advection across the northern tier will be offset by mixing...mins look to fall into the upper 30s...perhaps some mid 30s in the northwest...with lower 40s across the south. && .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 140 PM Saturday... Dry conditions are expected for the remainder of the week as the upper trof across the eastern Conus translates offshore ahead of progressive ridging which will be building east into the area through the weekend. Highs will be mostly low and mid 60s Monday and Tuesday...reinforced by a rather weak and dry cold front on Wednesday with highs finally reaching the mid and upper 60s by Friday and Saturday. A cold front will be moving into the area over the weekend and should be accompanied by showers as we will see moisture return as the upper ridge moves offshore, but the timing could be as early as Saturday afternoon...or delayed until Sunday...so will only introduce slight chance PoPs on Saturday at this point. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... As of 1255 PM Saturday... A few 15-20kt wind gusts continue between RWI and FAY, but these will diminish this afternoon as high pressure continues to build in from the north. Winds will become very light, if not calm overnight, with clear skies or some high level clouds above 15k ft moving in from the south by 12z. There is high confidence in VFR conditions through 18Z Sunday. Outlook: An area of low pressure will move along coastal NC Sunday night and Monday, bringing widespread rain and a very good chance of IFR or LIFR. There is also a chance of low level wind shear Sunday night. Surface winds will be out of the northeast until the low departs on Monday, when winds will turn to southwesterly and conditions will begin to improve back to VFR. VFR conditions are then expected for much of the remainder of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... Freeze Watch from late tonight through Sunday morning for NCZ007>011- 021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...Vincent NEAR TERM...Vincent/BS SHORT TERM...mlm LONG TERM...mlm AVIATION...BS
Hazardous weather outlook, Nov 12, 4:17 AM EST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 417 AM EST SAT NOV 12 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-130930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 417 AM EST SAT NOV 12 2016 ...FREEZE WATCH IN EFFECT BETWEEN MIDNIGHT AND 9 AM SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY THROUGH 9 AM SUNDAY MORNING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...9 AM SUNDAY MORNING THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VINCENT
Nearby
Freeze Warnings in North Carolina, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.